# SDR AALA20150917005

- Difficulty date: September 14, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 46,092 hours, 22,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB IS CRACKED AT STATION 208 ABOVE L15L.  INSTALLED REPAIR DOUBLER & FILLER IAW SRM 53-05-00-001 & SRM 51-60-00-001.
